Zur Herleitung der Shannonschen Information.

Rudolf Borges

Mathematische Zeitschrift (1967)

  • Volume: 96, page 282-287
  • ISSN: 0025-5874; 1432-1823

How to cite


Borges, Rudolf. "Zur Herleitung der Shannonschen Information.." Mathematische Zeitschrift 96 (1967): 282-287. <http://eudml.org/doc/170686>.

author = {Borges, Rudolf},
journal = {Mathematische Zeitschrift},
keywords = {information, communication},
pages = {282-287},
title = {Zur Herleitung der Shannonschen Information.},
url = {http://eudml.org/doc/170686},
volume = {96},
year = {1967},

AU - Borges, Rudolf
TI - Zur Herleitung der Shannonschen Information.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 282
EP - 287
KW - information, communication
UR - http://eudml.org/doc/170686
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.